Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the location of singularities at the boundary of the domain of overconvergence


Author: G. A. Read
Journal: Proc. Amer. Math. Soc. 17 (1966), 1258-1262
MSC: Primary 30.21
DOI: https://doi.org/10.1090/S0002-9939-1966-0200423-X
MathSciNet review: 0200423
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bourion, L'ultraconvergence dans les séries de Taylor, Actualités Sci. Indust., No. 472, Hermann, Paris, 1937.
  • [2] A. J. Macintyre, An overconvergence theorem of G. Bourion, Ann. Acad. Sci. Fenn. Ser. A. I. no. 250/23 (1958), 11 pp. MR 0090641 (19:844g)
  • [3] -, Size of gaps and regions of overconvergence, Collect. Math. 11 (1959), 165-174. MR 0112956 (22:3801)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.21

Retrieve articles in all journals with MSC: 30.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200423-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society